# SDR SWIA202155256

- Difficulty date: January 5, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 38,937 hours, 37,951 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 554862.  DAMAGE TO RIGHT WING TRAILING EDGE ROUGHLY 4 & 7/16" LONG CRACK & SPLIT IN THE TRAILING EDGE OF RT WINGLET & EXTENDS TO 1/2" MAX AROUND TO OUTBOARD SIDE OF WINGLET.  DAMAGE IS OUT OF SRM LIMITS.  REMOVED AND REPLACED THE RT LOWER OUTBOARD WINGTIP FAIRING WITH A SERVICEABLE UNIT AND PAINTED IT UNITED BLUE, IN REFERENCE TO AMM 57-30-84 AND SRM 51-25-01.
